# SDR SWIA2024060300531

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N284SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000750
- Aircraft time: 12,240 hours, 10,080 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENG 2 CONTROL FAULT CAUTION APPEARED ON ARRIVAL INTO SEA.  RAN QRH PROCEDURE WHICH LED TO SHUTTING DOWN THE ENGINE IN FLIGHT. (FLIGHT 3938 FILED CLOSED)RECENT HISTORY TODAY NOTED IN SMF FOR ENG 2 NO DISPATCH WHERE ONCALL MX REPOWERED FADEC PER GE LMM AND CLEARED THE ISSUE WHICH RETURNED WHEN ALMOST LANDED AT SEA. CHECKED CMC AND NOTED ENG 2 CONTROL FAULT POPULATED DUE TO RECURRENCE OF ENG 2 NO DISPATCH WITH FAULT CODES 73216020E2A AND E2B, ALSO ENG 2 SHORT DISPATCH WITH FAULT CODES 73217214E2A AND E2B. TROUBLESHOOTING PER GE LMM FAULT ISOLATION 004 72-00-00-810-038 AND GE LMM FAULT ISOLATION 005 72-00-00-810-122. DETERMINED ENG 2 FADEC TO BE AT FAULT AND REPLACED PER EMB 175 AMM 73-21-01 AND OPS CHECKS PER GE LMM TESTING 002 72-00-00-760-009 TABLE 1307 AND FIGURE 1313 SHEET 1. ENGINE RUNS CHECK GOOD. PLEASE REFERENCE AML 1360048
